# SDR UHLA2015041800267

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 33,475 hours, 29,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 16121
- Condition: Discharged
- Location: Emergency Light
- Part time: 30,042 hours, 24,904 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT BATTERY. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
